Alert archive / Montana / Wind Advisories in 2015

Wind Advisory 3, NWS Billings, MT

January 6, 2015Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Jan 6, 2015, 2:11 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2015, 2:11 AM MST (09:11 UTC)
Expired
Jan 6, 2015, 9:01 AM MST
In force
7 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 9.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2015-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2015-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
552 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WWUS75 KBYZ 060911
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
211 AM MST TUE JAN 6 2015

MTZ065-066-061900-
/O.NEW.KBYZ.WI.Y.0003.150106T0911Z-150106T1900Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
211 AM MST TUE JAN 6 2015

...WIND ADVISORY IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY. 

* TIMING...WINDS WILL BE STRONG THIS MORNING AND DECREASE AND TURN
  EAST THIS AFTERNOON.

* IMPACTS...DANGEROUS CROSS WINDS WILL IMPACT TRAVEL ALONG
  INTERSTATE 90 FROM LIVINGSTON TO BIG TIMBER...AS WELL AS LOCAL
  ROADS AROUND NYE.

* WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
1 follow-up statement
507 
WWUS75 KBYZ 061601
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
901 AM MST TUE JAN 6 2015

MTZ065-066-061715-
/O.CAN.KBYZ.WI.Y.0003.000000T0000Z-150106T1900Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
901 AM MST TUE JAN 6 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED ACROSS THE AREA AND STRONG WIND GUSTS ARE NO
LONGER EXPECTED. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

HTTP://WEATHER.GOV/BILLINGS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 5, 8:58 PM MST, 5 hours 13 minutes earlier.

Area forecast discussion, Jan 5, 8:58 PM MST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
858 PM MST MON JAN 5 2015

.UPDATE...
THE ARCTIC FRONT MADE IT INTO KLVM AROUND 01Z. NONE OF THE MODELS
HAD IT MOVING THAT FAR TO THE W. KLVM ALSO REPORTED SOME VERY
LIGHT FREEZING RAIN THIS EVENING. THE VAD WIND PROFILE FROM KBLX
RADAR SHOWED THE ARCTIC AIR WAS ABOUT 6000 FT DEEP AND WINDS AT
7000 FT HAD RECENTLY TURNED W SHOWING SIGNS THAT THE ARCTIC AIR
WAS STARTING TO SHALLOW OUT. WINDS ABOVE THE FRONT WERE STRONG
FROM THE W AND MOUNTAIN LOCATIONS HAD TEMPERATURES IN THE 20S AND
30S INDICATING WARM AIR OVERRUNNING THE COLD AIR. THIS WAS CAUSING
THE FREEZING PRECIPITATION AT KLVM. THE MODELS INDICATED THAT THE
FRONT WILL SHIFT NE OVERNIGHT ALLOWING THE ARCTIC AIR TO CONTINUE
TO SHALLOW OUT WHILE WARMING CONTINUES ALOFT. THE FRONT WAS
FORECAST TO BE OVER THE CENTRAL ZONES BY 12Z TUE. DUE TO THE
OVERRUNNING AND WARMING ALOFT...HAVE ADDED FREEZING RAIN TO THE
SNOW FOR AREAS FROM MUSSELSHELL TO KSHR W...EXCLUDING THE
MOUNTAINS.

FRONTOGENESIS AND SOME Q-VECTOR CONVERGENCE CAUSED HEAVIER SNOW
OVER THE KBIL AREA EARLIER THIS EVENING WITH A QUICK ACCUMULATION
OF 2 INCHES. RADAR SHOWED THAT THIS AREA OF SNOW HAS SINCE
WEAKENED AND MOVED OFF TO THE SE OF KBIL. DID RAISE SNOW
ACCUMULATIONS IN KBIL TONIGHT DUE TO THIS SNOWBURST. BECAUSE THE
BULK OF THE SNOW WAS PULLING AWAY FROM THE FOOTHILLS...AND WITH
THE FRONT EXPECTED TO STAY AWAY FROM THIS AREA THROUGH TUE
NIGHT...HAVE CANCELLED THE ADVISORIES FOR THE FOOTHILLS. WILL
LEAVE OTHER HEADLINES IN PLACE AND ADD IN FREEZING RAIN AND WIND
CHILL INFORMATION WHERE WARRANTED.

TEMPERATURES WERE TRICKY THIS EVENING WITH SOME AREAS SHOWING
STEADY OR RISING TEMPERATURES IN THE WEST/MOUNTAINS AS THE FRONT
PREPARES TO SHIFT E. LOWERED SOME MINS TO THEIR EARLY EVENING
LOWS. TEMPERATURES SHOULD BE FAIRLY STEADY OR POSSIBLY CLIMB FROM
KBIL W OVERNIGHT.

AFTER THE FRONT SHIFTS E OVERNIGHT...MODELS SHOWED IT OSCILLATING
WESTWARD AGAIN DURING TUE. ADDED THE FREEZING RAIN/SNOW MIX INTO
THE FORECAST FOR THE SAME AREAS FOR TUE MORNING...AFTER WHICH TIME
THE COLD AIR SHOULD DEEPEN AGAIN RESULTING IN ALL SNOW. MODELS
STILL SHOWED PRECIPITATION DISSIPATING TUE NIGHT. ARTHUR

&&

.SHORT TERM...VALID FOR TUE AND WED...

WE HAVE MADE SOME RELATIVELY SIGNIFICANT CHANGES WITH THE FORECAST
ISSUANCE THIS AFTERNOON....AS THE MAIN AXIS OF SNOWFALL DURING THE
NEXT 36 HOURS LOOKS TO BE A BIT NORTHEAST OF EARLIER EXPECTATIONS.
WE BELIEVE THAT ADDITIONAL SNOWFALL BETWEEN 5 PM MST /00 UTC/ THIS
EVENING AND 5 AM /12 UTC/ WEDNESDAY MORNING WILL BE 3 TO LOCALLY 6
INCHES OVER PARTS OF THE AREA...CENTERED ALONG A LINE FROM ROUNDUP
TO HYSHAM...FORSYTH AND COLSTRIP.

AS OF 22 UTC...STRONG SURFACE PRESSURE RISES ON THE ORDER OF 6 MB/
3 HOURS ARE DROPPING THROUGH SOUTHEASTERN MT WITH WIND GUSTS OF 30
TO 45 MPH COMMON...CAUSING SOME BLOWING AND DRIFTING SNOW. WE FIND
IT INTERESTING THAT IN SPITE OF THE ARCTIC FRONTAL PASSAGE LOCALLY
AT BILLINGS A FEW HOURS AGO...TEMPERATURES ARE ONLY SLOWLY FALLING
INTO THE LOWER AND MID 20S F. THIS MAY BE REFLECTIVE OF A SOMEWHAT
SHALLOW WESTERN EDGE OF THE FRONTAL ZONE...WHICH WOULD CONFIRM THE
IDEA HELD IN THE 12 UTC GUIDANCE FOR THE FRONT TO NOT REACH AS FAR
WEST AS THE FOOTHILLS OR LIVINGSTON AS PREVIOUSLY EXPECTED. WE SAW
GREAT AGREEMENT IN THE 12 UTC GFS AND ECMWF MODELS FOR THE FRONTAL
ZONE TO STAY OFF THE FOOTHILLS...WITH FORCING THIS EVENING LOCATED
AROUND BILLINGS BEFORE IT ACTUALLY LIFTS BACK NORTHEASTWARD BEYOND
06 UTC. WARM AIR ADVECTION ALOFT WILL THEN FOCUS FROM ROUNDUP OVER
TO HYSHAM...MILES CITY AND BROADUS LATE TONIGHT INTO EARLY TUESDAY
FOR LIGHT SNOW PRODUCTION THERE. THE GUIDANCE THEN AGREES THAT THE
FRONTAL ZONE WILL SLOSH BACK SOUTHWEST DURING THE DAY SO THAT SNOW
PICKS UP AGAIN IN PLACES LIKE BILLINGS TUESDAY AFTERNOON AND RIGHT
INTO TUESDAY EVENING. HOWEVER...WITH THE MORE SHALLOW FRONTAL ZONE
ALOFT THE DENDRITIC GROWTH LAYER IS NOT NEARLY AS EFFICIENT ON ITS
WEST SIDE /OVER BILLINGS/ TUESDAY AFTERNOON AND EVENING AS PERHAPS
EARLIER EXPECTED.

SO...TAKING THE 12 UTC MULTI-MODEL CONSENSUS QPF INTO ACCOUNT WITH
A MIX OF COBB AND ROEBBER METHOD SNOW RATIOS YIELDED AN ADDITIONAL
3 TO LOCALLY 6 INCHES OF SNOW...THE LATTER MOST LIKELY AROUND THAT
HYSHAM AREA. THE HRRR AND TO A LESSER EXTENT THE 12 UTC NCEP WRF/S
/ARW AND NMM/ PRODUCE LITTLE MOISTURE FROM NORTHERN PARK COUNTY TO
LIVINGSTON...NYE OR RED LODGE TONIGHT. RECENT RADAR AND WEB CAMERA
IMAGES DO SHOW SOME SNOW AT RED LODGE THOUGH SO WE HAVE DECIDED TO
KEEP THE ADVISORY GOING IN THE FOOTHILLS FOR A WHILE...BUT DROPPED
THE HEADLINES FOR NORTHERN PARK COUNTY AND LIVINGSTON. WE SWITCHED
WARNINGS BACK TO ADVISORIES FOR YELLOWSTONE...MUSSELSHELL AND EVEN
TREASURE COUNTY TOO SINCE THEY WERE MAINLY ISSUED FOR THE SNOWFALL
WHICH COULD HAVE BEEN HEAVIER IN PLACES LIKE BILLINGS TODAY...WITH
A COUPLE INCHES OVER THE NEXT 36 HOURS NOT ENOUGH TO KEEP WARNINGS
GOING...ESPECIALLY ONCE WINDS SUBSIDE THIS EVENING. WE LEFT UP THE
WARNINGS FOR BIG HORN AND SOUTHERN ROSEBUD COUNTY FOR NOW BASED ON
RECENT RADAR TRENDS...BUT THE EVENING OR MIDNIGHT SHIFTS SHOULD BE
ABLE TO REVERT THEM OVER TO ADVISORIES AT SOME POINT TOO ONCE THIS
AFTERNOON/S SNOW AND WINDS SETTLE DOWN.

WE NEED TO STRESS THAT THERE ARE STILL NUANCES TO WORK OUT IN THIS
SITUATION AND SO ADDITIONAL FORECAST ADJUSTMENTS ARE LIKELY IN THE
NEXT FEW FORECAST SHIFTS. FOR EXAMPLE...AFTERNOON HRRR SIMULATIONS
SHOW SOME FREEZING DRIZZLE OR VERY LIGHT FREEZING RAIN THREAT NEAR
THE WESTERN SIDE OF THE RETREATING ARCTIC FRONT LATE TONIGHT WHICH
WOULD INCLUDE THE BILLINGS AREA. CONFIDENCE IS NOT HIGH ENOUGH FOR
US TO INCLUDE THAT IN THE FORECAST...BUT IT WILL BEAR MONITORING.

BY WEDNESDAY...THE SNOW MACHINE WILL HAVE SHUT DOWN AND WE WILL BE
IN A FAVORABLE PATTERN TO WARM UP SOMEWHAT...ALBEIT REGULATED BY A
RELATIVELY DEEP SNOW PACK IN MANY AREAS. SCHULTZ

.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...

EXTENDED MODELS OVERALL ARE IN FAIRLY GOOD AGREEMENT. AN
UNSETTLED NORTHWEST FLOW ALOFT WILL CONTINUE THURSDAY AS ANOTHER
DISTURBANCE MOVES ACROSS THE FORECAST AREA. THIS WILL BRING
ANOTHER SHOT OF ARCTIC AIR ALONG WITH A CHANCE FOR LIGHT SNOW. THE
RIDGE AXIS THAT HAS BEEN OVER THE PACIFIC NORTHWEST COAST
RESULTING IN THE NORTHWEST FLOW ALOFT WE HAVE EXPERIENCED FOR
QUITE A FEW DAYS NOW WILL BEGIN TO SHIFT EAST FRIDAY INTO NEXT
WEEKEND ALLOWING FOR THE VERY COLD ARCTIC AIR TO SLOWLY RETREAT.
ANOTHER DISTURBANCE LOOKS TO CROSS THE AREA SATURDAY RESULTING IN
ANOTHER CHANCE FOR LIGHT SNOW. HOWEVER...AT THIS TIME...BOTH
DISTURBANCES ARE NOT NEARLY AS STRONG NOR DYNAMIC AND MOISTURE
LADEN HAS HAS BEEN THE CASE THE PAST SEVERAL DAYS.

MODELS SHOW THE ARCTIC BOUNDARY WOBBLING BACK AND FORTH ACROSS
THE CENTRAL PORTIONS OF OUR FORECAST AREA THURSDAY THROUGH
SATURDAY RESULTING IN LARGE TEMPERATURE DIFFERENCES BETWEEN OUR
EASTERN AND WESTERN LOCATIONS. MODELS THEN SHOW THE ARCTIC PULLING
OUT OF THE AREA SUNDAY INTO MONDAY. TEMPERATURES WILL STILL BE A
GOOD 10 DEGREES BELOW NORMAL SUNDAY INTO MONDAY BUT NOT NEARLY AS
COLD AS THE PAST SEVERAL DAYS. HOOLEY

&&

.AVIATION...

AREAS OF SNOW AND LOW CIGS WILL IMPACT THE ENTIRE REGION TONIGHT
AND TUESDAY...WITH WIDESPREAD MVFR TO IFR CONDITIONS AND
LOCALIZED LIFR. LIGHT FREEZING RAIN HAS BEEN REPORTED NEAR KLVM
THIS EVENING. HEAVIEST SNOWFALL IS NEAR AND EAST OF KBIL AT
03Z...BUT THIS AREA OF PRECIPITATION WILL SHIFT SLOWLY EAST TO
INCLUDE KMLS LATER TONIGHT AND TUESDAY. MOUNTAINS WILL REMAIN
MOSTLY OBSCURED. EXPECT EASTERLY WINDS AT KLVM TO SHIFT BACK TO
THE SOUTHWEST WITH GUSTS OF 20-30 KTS BY 06-08Z. JKL

&&

.PRELIMINARY POINT TEMP/POPS...

    TUE     WED     THU     FRI     SAT     SUN     MON
-----------------------------------------------------------
BIL 012/017 002/026 020/025 000/013 008/021 012/026 011/026
    +7/S    71/E    02/J    21/B    22/J    21/B    11/B
LVM 023/039 011/044 026/034 011/028 021/036 021/035 019/032
    72/S    21/N    01/B    22/J    22/J    21/B    11/B
HDN 010/017 002/025 016/026 905/016 004/022 004/025 005/025
    +9/S    71/E    02/J    11/B    22/J    21/B    11/U
MLS 904/010 911/018 012/018 910/009 905/013 903/021 000/021
    59/S    41/E    12/J    11/B    21/B    11/B    10/B
4BQ 006/014 902/024 017/024 905/011 004/020 003/021 005/023
    78/S    51/E    02/J    11/B    11/B    11/B    10/U
BHK 908/008 914/014 010/018 909/004 904/012 902/016 000/020
    16/S    20/B    12/J    10/B    11/B    11/B    10/B
SHR 011/027 005/031 022/031 901/019 012/029 010/028 010/027
    96/S    61/B    02/J    12/J    12/J    21/B    11/U

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM MST WEDNESDAY
      FOR ZONES 28>37-39-41-42.
     WINTER STORM WARNING IN EFFECT UNTIL 6 AM MST WEDNESDAY FOR
      ZONES 38-57-58-63-67-68.
WY...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MST WEDNESDAY FOR
      ZONE 98.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jan 5, 9:43 PM MST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
943 PM MST MON JAN 5 2015

MTZ028>042-056>058-063>068-WYZ098-099-070445-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS-
943 PM MST MON JAN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TONIGHT

AN ONGOING WINTER WEATHER SYSTEM WILL CONTINUE TO BRING
ACCUMULATING SNOWFALL TO PARTS OF THE REGION. PLEASE CHECK YOUR
LOCAL FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SNOW AND COLD WILL CONTINUE THROUGH TUESDAY NIGHT.
PLEASE CHECK YOUR LOCAL FORECAST FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JKL

In the hours before

Local storm report, Jan 5, 11:57 PM MST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1157 PM MST MON JAN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             11 NE INGOMAR           46.68N 107.20W
01/05/2015  M4.2 INCH        ROSEBUD            MT   CO-OP OBSERVER

0600 AM     SNOW             2 NE LAUREL             45.70N 108.73W
01/05/2015  M1.5 INCH        YELLOWSTONE        MT   COCORAHS

0615 AM     SNOW             9 SSE BIG HORN          46.04N 107.34W
01/05/2015  M3.0 INCH        TREASURE           MT   TRAINED SPOTTER

0646 AM     SNOW             1 W FORT SMITH          45.31N 107.95W
01/05/2015  M4.0 INCH        BIG HORN           MT   CO-OP OBSERVER

0700 AM     SNOW             RYEGATE                 46.30N 109.26W
01/05/2015  M1.0 INCH        GOLDEN VALLEY      MT   COCORAHS

0700 AM     SNOW             3 NNE BILLINGS          45.84N 108.52W
01/05/2015  M1.5 INCH        YELLOWSTONE        MT   COCORAHS

0700 AM     SNOW             15 N POMPEYS PILLAR     46.20N 108.00W
01/05/2015  M3.2 INCH        YELLOWSTONE        MT   CO-OP OBSERVER

0700 AM     SNOW             5 S BILLINGS            45.72N 108.52W
01/05/2015  M1.3 INCH        YELLOWSTONE        MT   COCORAHS

0700 AM     SNOW             12 SSE BROADUS          45.27N 105.33W
01/05/2015  M1.3 INCH        POWDER RIVER       MT   COCORAHS

0700 AM     SNOW             TWODOT                  46.43N 110.08W
01/05/2015  M4.6 INCH        WHEATLAND          MT   COCORAHS

0700 AM     SNOW             5 SE KLEIN              46.35N 108.48W
01/05/2015  M4.0 INCH        MUSSELSHELL        MT   COCORAHS

0700 AM     SNOW             2 ENE FORSYTH           46.27N 106.65W
01/05/2015  M1.9 INCH        ROSEBUD            MT   COCORAHS

0700 AM     SNOW             19 NNW BROADUS          45.67N 105.62W
01/05/2015  M2.0 INCH        POWDER RIVER       MT   COCORAHS

0700 AM     SNOW             10 W BROADUS            45.44N 105.63W
01/05/2015  M2.0 INCH        POWDER RIVER       MT   COCORAHS

0700 AM     SNOW             7 ESE LIVINGSTON        45.64N 110.43W
01/05/2015  M4.5 INCH        PARK               MT   COCORAHS

0700 AM     SNOW             3 NNE ROUNDUP           46.49N 108.51W
01/05/2015  M1.3 INCH        MUSSELSHELL        MT   COCORAHS

0700 AM     SNOW             WILSALL                 46.00N 110.66W
01/05/2015  M2.6 INCH        PARK               MT   COCORAHS

0700 AM     SNOW             12 E ASHLAND            45.61N 106.07W
01/05/2015  M1.0 INCH        POWDER RIVER       MT   COCORAHS

0700 AM     SNOW             2 W KINSEY              46.57N 105.71W
01/05/2015  M2.5 INCH        CUSTER             MT   COCORAHS

0700 AM     SNOW             18 SW VOLBORG           45.67N 105.90W
01/05/2015  M1.0 INCH        POWDER RIVER       MT   COCORAHS

0700 AM     SNOW             4 WSW BILLINGS          45.76N 108.61W
01/05/2015  M1.0 INCH        YELLOWSTONE        MT   COCORAHS

0700 AM     SNOW             2 NNE BOYES             45.29N 105.02W
01/05/2015  M1.1 INCH        POWDER RIVER       MT   COCORAHS

0700 AM     SNOW             13 SW ROUNDUP           46.33N 108.74W
01/05/2015  M5.8 INCH        MUSSELSHELL        MT   CO-OP OBSERVER

0700 AM     SNOW             2 WSW JOLIET            45.47N 109.01W
01/05/2015  M1.5 INCH        CARBON             MT   CO-OP OBSERVER

0700 AM     SNOW             5 N LODGE GRASS         45.38N 107.38W
01/05/2015  M4.0 INCH        BIG HORN           MT   COCORAHS

0700 AM     SNOW             HARLOWTON               46.43N 109.83W
01/05/2015  M1.2 INCH        WHEATLAND          MT   CO-OP OBSERVER

0700 AM     SNOW             MELSTONE                46.60N 107.87W
01/05/2015  M1.2 INCH        MUSSELSHELL        MT   COCORAHS

0700 AM     SNOW             1 S KLEIN               46.40N 108.55W
01/05/2015  M5.8 INCH        MUSSELSHELL        MT   COCORAHS

0700 AM     SNOW             5 NE BILLINGS           45.83N 108.44W
01/05/2015  M2.0 INCH        YELLOWSTONE        MT   COCORAHS

0735 AM     SNOW             3 WNW BILLINGS          45.80N 108.60W
01/05/2015  M1.0 INCH        YELLOWSTONE        MT   COCORAHS

0743 AM     SNOW             2 N HARDIN              45.76N 107.61W
01/05/2015  M2.5 INCH        BIG HORN           MT   TRAINED SPOTTER

0755 AM     SNOW             BIG TIMBER              45.83N 109.95W
01/05/2015  M3.3 INCH        SWEET GRASS        MT   COCORAHS

0800 AM     SNOW             2 NNE ROUNDUP           46.47N 108.52W
01/05/2015  M2.0 INCH        MUSSELSHELL        MT   COCORAHS

0800 AM     SNOW             1 NW BILLINGS           45.80N 108.56W
01/05/2015  M1.5 INCH        YELLOWSTONE        MT   COCORAHS

0800 AM     SNOW             9 NNE ROUNDUP           46.56N 108.47W
01/05/2015  M1.2 INCH        MUSSELSHELL        MT   COCORAHS

0800 AM     SNOW             8 WSW LAME DEER         45.56N 106.76W
01/05/2015  M1.7 INCH        BIG HORN           MT   COCORAHS

0800 AM     SNOW             1 N COLSTRIP            45.89N 106.63W
01/05/2015  M3.0 INCH        ROSEBUD            MT   CO-OP OBSERVER

0800 AM     SNOW             7 SW BILLINGS           45.71N 108.65W
01/05/2015  M1.5 INCH        YELLOWSTONE        MT   COCORAHS

0800 AM     SNOW             25 SSE HYSHAM           45.94N 107.14W
01/05/2015  M4.0 INCH        TREASURE           MT   CO-OP OBSERVER

0800 AM     SNOW             4 ENE HUNTLEY           45.94N 108.25W
01/05/2015  M3.0 INCH        YELLOWSTONE        MT   CO-OP OBSERVER

0800 AM     SNOW             9 WNW EKALAKA           45.94N 104.73W
01/05/2015  M2.9 INCH        CARTER             MT   COCORAHS

0800 AM     SNOW             6 E MELSTONE            46.59N 107.75W
01/05/2015  M2.5 INCH        ROSEBUD            MT   COCORAHS

0800 AM     SNOW             6 ENE LIVINGSTON        45.70N 110.45W
01/05/2015  M3.3 INCH        PARK               MT   CO-OP OBSERVER

0804 AM     SNOW             1 SW LAUREL             45.64N 108.78W
01/05/2015  M2.0 INCH        YELLOWSTONE        MT   TRAINED SPOTTER

0807 AM     SNOW             11 SE PRAY              45.28N 110.51W
01/05/2015  M4.0 INCH        PARK               MT   TRAINED SPOTTER

0810 AM     SNOW             10 S ROUNDUP            46.36N 108.52W
01/05/2015  M1.8 INCH        MUSSELSHELL        MT   TRAINED SPOTTER

0845 AM     SNOW             1 NNE CLYDE PARK        45.89N 110.60W
01/05/2015  M3.0 INCH        PARK               MT   CO-OP OBSERVER

0900 AM     SNOW             8 W HYSHAM              46.27N 107.40W
01/05/2015  M1.6 INCH        TREASURE           MT   COCORAHS

0900 AM     SNOW             4 SSE ROUNDUP           46.39N 108.52W
01/05/2015  M4.0 INCH        MUSSELSHELL        MT   COCORAHS

0911 AM     SNOW             5 NW FORSYTH            46.34N 106.70W
01/05/2015  M4.0 INCH        ROSEBUD            MT   TRAINED SPOTTER

1105 AM     SNOW             20 NW MILES CITY        46.62N 106.11W
01/05/2015  M3.0 INCH        CUSTER             MT   TRAINED SPOTTER

0220 PM     SNOW             JUDITH GAP              46.68N 109.75W
01/05/2015  M4.0 INCH        WHEATLAND          MT   CO-OP OBSERVER

0300 PM     SNOW             1 SE BILLINGS           45.77N 108.48W
01/05/2015  M1.0 INCH        YELLOWSTONE        MT   CO-OP OBSERVER

0400 PM     SNOW             18 SW FISHTAIL          45.24N 109.73W
01/05/2015  M4.0 INCH        STILLWATER         MT   CO-OP OBSERVER

0400 PM     SNOW             SHERIDAN                44.80N 106.95W
01/05/2015  M1.0 INCH        SHERIDAN           WY   TRAINED SPOTTER

0439 PM     SNOW             EKALAKA                 45.89N 104.55W
01/05/2015  M1.4 INCH        CARTER             MT   CO-OP OBSERVER

0500 PM     HEAVY SNOW       2 NE SILVER GATE        45.02N 109.97W
01/05/2015  M11.3 INCH       PARK               MT   CO-OP OBSERVER

0500 PM     SNOW             1 S ROUNDUP             46.44N 108.54W
01/05/2015  M2.4 INCH        MUSSELSHELL        MT   CO-OP OBSERVER

0500 PM     SNOW             1 ENE HARDIN            45.74N 107.60W
01/05/2015  M3.8 INCH        BIG HORN           MT   CO-OP OBSERVER

0500 PM     SNOW             16 SSE EKALAKA          45.69N 104.38W
01/05/2015  M3.0 INCH        CARTER             MT   CO-OP OBSERVER

0500 PM     SNOW             HYSHAM                  46.29N 107.23W
01/05/2015  M3.0 INCH        TREASURE           MT   CO-OP OBSERVER

0516 PM     SNOW             PLEVNA                  46.42N 104.52W
01/05/2015  M2.1 INCH        FALLON             MT   CO-OP OBSERVER

0600 PM     SNOW             20 ESE COLSTRIP         45.82N 106.23W
01/05/2015  M2.0 INCH        ROSEBUD            MT   CO-OP OBSERVER

0600 PM     SNOW             8 ENE WILSALL           46.03N 110.51W
01/05/2015  M3.8 INCH        PARK               MT   CO-OP OBSERVER

0600 PM     SNOW             8 NNE POWDERVILLE       45.85N 105.04W
01/05/2015  M3.4 INCH        CUSTER             MT   CO-OP OBSERVER

0600 PM     SNOW             10 NE MOORHEAD          45.18N 105.75W
01/05/2015  M2.0 INCH        POWDER RIVER       MT   CO-OP OBSERVER

0600 PM     SNOW             8 WSW BIDDLE            45.04N 105.49W
01/05/2015  M1.0 INCH        POWDER RIVER       MT   CO-OP OBSERVER

0800 PM     SNOW             7 SSW SONNETTE          45.32N 105.91W
01/05/2015  M4.0 INCH        POWDER RIVER       MT   CO-OP OBSERVER

&&

Nearby

Wind Advisories in Montana, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.